Search Results

You are looking at 1 - 7 of 7 items for :

  • "Marcinkiewicz-Fejér means" x
  • All content x
Clear All

Blahota, I. and Goginava, U. , The maximal operator of the Marcinkiewicz-Fejér means of the 2-dimensional Vilenkin-Fourier series, Studia Sci. Math. Hungar. , 45 (2008), 321–331. MR 2657359

Restricted access

478 Gát, G., Goginava, U. and Nagy, K. , On ( H pq , L pq )-type inequality of maximal operator of Marcinkiewicz-Fejér means of double Fourier series with respect

Restricted access

128 69 99 Goginava, U. , Marcinkiewicz-Fejér Means of double Vilenkin-Fourier Series, Stud. Sci. Math. Hung. 44 (2007), no. 1, 97

Restricted access

The boundedness of the Marcinkiewicz maximal operator for double Vilenkin-Fourier series from the martingale Hardy-Lorentz space H p,q into the Lorentz space L p,q is studied.

Restricted access

] Gát , G. , Goginava , U. and Nagy , K. , On the Marcinkiewicz-Fejér means of double Fourier series with respect to Walsh-Kaczmarz system . Studia Sci. Math. Hungar. , 46 : 399 – 421 , 2009 . [11

Restricted access

. 2005 21 326 338 Gát, G., Goginava, U. and Nagy, K. , On the Marcinkiewicz-Fejér means of double Fourier

Restricted access

Marcinkiewicz-Fejér means of the d-dimensional Walsh—Fourier series, East J. Approx. , 12 (2006), no. 3, 295–302. Goginava U. The maximal operator of Marcinkiewicz-Fejér means of the d

Restricted access